MathSciNet Relay Station
MathSciNet bibliographic data
MR2361882 53C42 (53C22)
Mendonça, Sérgio; Mirandola, Heudson Hypersurfaces whose tangent geodesics do not cover the ambient space. Proc. Amer. Math. Soc. 136 (2008), no. 3, 1065–1070.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement